| Model Number |
VTICM5_12.1(-11.0/2.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
11/20/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - 4581: rotation.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim # (b)(4).
Event or Problem Description
The reporter indicated that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault and lens rotation.Due to low vault and lens rotation, the lens was explanted.On the same day the lens was replaced for a same model but longer length lens.Cause of the event was reported as other.There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.Additional information was requested.No further information is available at this time.This file will be re-opened if additional information is provided.
Additional Manufacturer Narrative
B5 - the reporter indicated that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault and lens rotation.Due to low vault and lens rotation, the lens was explanted.On the same day the lens was replaced for a same model, power but longer length lens.H3 - device evaluation: the lens was returned in liquid in a vial.Visual inspection found no visible damage.Dimensional inspection found the lens to be within specifications.H6 - work order search: no additional similar complaint type events within associated lots were found.Missing from initial mdr.Claim #: (b)(4).